# SDR V0XD20190227004

- Difficulty date: February 20, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR BRACKET IS CRACKED.   REMOVED AND REPLACED POWER ASSIST MOTOR BRACKET(PN: 601R317745-7) IAW CRJ 700 SRM 51-40-11 AND 51-42-06
